# SDR 7GOR20151130001

- Difficulty date: November 10, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N446CJ
- Make and model: Cessna 525C
- Aircraft serial: 0046
- Aircraft time: 2,048 hours, 1,334 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: 99127502
- Part serial: T8290
- Condition: Failed
- Location: Cockpit
- Part time: 2,048 hours, 1,334 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKE ACTUATION.
